MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TRAY FOL SIL 16FR 10ML W/UM MF

MEDLINE INDUSTRIES, LP; TRAY FOL SIL 16FR 10ML W/UM MF
Catalog Number DYND150816S
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the customer, on (b)(6) 2024 the foley began to "leak" despite deflating the balloon and reinflating with "saline".The customer reported after the catheter continued to leak they replaced the foley catheter.The customer reported there was no serious injury, medical intervention, or follow-up care related to the reported event.No additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, on (b)(6) 2024 the foley began to "leak" despite deflating the balloon and reinflating with "saline".

Common Device Name
TRAY FOL SIL 16FR 10ML W/UM MF
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key20605708
Report Number1417592-2024-00940
Device Sequence Number7411152
Product Code OHR
UDI-Device Identifier40195327149711
UDI-Public40195327149711
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberDYND150816S
Device Lot Number24FBC162, 24FBN642, 24GBP385
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2024
Initial Report FDA Received Date11/04/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexFemale
Patient Weight72 KG